| Model Number |
NEURO ZTI CLA |
| Medical Device Problem Codes |
Failure to Read Input Signal (1581); Communication or Transmission Problem (2896)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Ear Pain (4812)
| Date of Event |
07/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the communication with the implant could not be established, so no further tests could be performed.Despite a sound processor change and differents antenna and magnet combinations, including use of spacer, the problem remained.The patient reported (with translation): "electric current" and "pain".At this stage, an explantation of the device is envisaged.
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The implant neuro zti cla was not explanted as of the date of this report.Currently, this event is not a serious injury.Follow-up report will be submitted once the device explanted.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th, 2021 (international recall #211014).